I suffering from dvt since 2015 NOV To my left leg.now o am taking treatment .i am taking acitrom 2mg daily& 1 mg day by day.if I am satisfied sexually myself by doing hasta prayoga I am getting pain from my left is there any relation between those two? And the first thing I have to tell is I am getting this problem from hasta prayoga only.before this problem I have back pain for five months.bcz I didn't take non-veg for one year so got calcium deficiency in my back bone. Is this affect my sexual life with my life partner? Plz sir&madam reply
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.